# SDR DXTA2023081092700

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 5,482 hours, 3,635 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 741132116
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

THE MAIN DOOR HAND RAIL IS DETACHED, AND DOOR MOTOR DOES NOT ENGAGE. T/S FOUND DOOR HARDWARE MISSING AND- DOOR PIN THREADS DAMAGED REMOVED . DOOR RAIL PIN HINGE P/N 7411321-16 NSN INSTALLED NEW DOOR RAIL PIN HINGE P/N 7411321-16 NSN PERFOMRED SATISFACTORY OPERATIONAL CHECK NO DEFECTS NOTED IAW CE-680A AMM CHAPTER 52-10-40
